Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kawatsu

Am i allergic to AHA/Salicylic Acid ??

Recommended Posts

Hi,

I started out on Dr Murad Acne Complex which contains Salicylic Acid and after using it for 3 days, my skin starts to become red and rough and pores enlarged!

It itches a little and lots of new spots coming out too! Not sure if this is the purging process or what.. but my skin is really dry and itches and have lots of small bumps and it sure looks "burnt"!

I have the same problem when i used ProActive and i stopped..

Are the above allergies to Salicylic Acid ?? Not sure if i shld continue with Dr Murad Regimen or not..

Will my skin be suitable for the BP regimen?

ANother question is that i bought a new cleanser with AHA and is it suitable for me to use at the same time if im using Salicylic Acid products???

Many thanks!!

Really depressed and super desperate now.. my face is practically rotting!! :wall:

Share this post


Link to post
Share on other sites
Hi,

I started out on Dr Murad Acne Complex which contains Salicylic Acid and after using it for 3 days, my skin starts to become red and rough and pores enlarged!

It itches a little and lots of new spots coming out too! Not sure if this is the purging process or what.. but my skin is really dry and itches and have lots of small bumps and it sure looks "burnt"!

I have the same problem when i used ProActive and i stopped..

Are the above allergies to Salicylic Acid ?? Not sure if i shld continue with Dr Murad Regimen or not..

Will my skin be suitable for the BP regimen?

ANother question is that i bought a new cleanser with AHA and is it suitable for me to use at the same time if im using Salicylic Acid products???

Many thanks!!

Really depressed and super desperate now.. my face is practically rotting!! :wall:

I had no success with Murad. The salicylic acid caused a lot of whiteheads, and the leave on serum with bp was too drying and my face was red a lot.

There also seems to be a lot of complaints about murad if you look online further.

However, Murad claims that it is purging.. not sure if i fully belive that

The only thing i use of murad now is the moisturizer :)

Share this post


Link to post
Share on other sites

So i shld stop Murad now?

With all these slight swellings and rough patchy skin, i really don;t know if its purging process or allergy...

:cry:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×